# SDR 4DPA2024102400002

- Difficulty date: October 24, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N959JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145465
- Aircraft time: 41,317 hours, 32,660 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Electronic Unit
- Part number: 3621001013
- Part serial: 1032
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED- RED MASTER WARNING PTRIM MAIN INOP EICAS MSG DISPLAYED AT 14000FT ON CLIMB OUT FROM KHPN. DIVERTED TO PHL. CORR ACTION- MX TROUBLESHOT TO BAD HSCU R&R'D HSCU OPS TEST GOOD.
